# SDR DALA2016122410060

- Difficulty date: December 23, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD DOOR JAMB CHANNEL BS 937 AND RBL 5. RH MLG JAMB CHANNEL WAS REPAIRED IAW ERA 552882-14.
